Gavin, 1st infusion and side effects

Gavin just started experiencing side effects from the antibody infusion. We were told that side effects could show up the next day.

Gavin had just started eating lunch when he got very nauseous and extremely cramped. We have a prescription to fill that will help with the nausea. However, he is now sleeping, so we’ll have to see how he’s feeling when he wakes up.

It’s going to be a long day….

– Lost and Tired

Post by WordPress for Android via Nexus S 4G without the use of proper editing tools and disadvantages of a bastardized version of auto-correct.

Please Vote for Lost and Tired (just click the link) and help me spread Autism Awareness. Everyone can Vote once a day 🙂

MyFreeCopyright.com Registered & Protected

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Comment
most voted
newest oldest
Inline Feedbacks
View all comments
Tired Mom

Oh goodness, that poor boy. I wish you all the best of luck during this process!!!

1
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: